# SDR SWAA2024093032672

- Difficulty date: August 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK; P18 SUPPORT BRACKET BS259 SRT 8L CRACK<[01] REMOVED AND REPLACED BRACKET ON BS259 SRT 8L FLIGHT DECK; P18 I.A.W SRM 51-10-02-0G-0; SRM 51-40-02-0G AND DWG141A0720.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
